# SDR SWAA2025030493141

- Difficulty date: February 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MIDCABIN BS 540; RBL 1; WL 208. <[01] REMOVED PANEL BREAK AT BS 540 RBL 1 WL 208 PER SRM 51-40-02 AND INSTALLED NEW PANEL BREAK AT BS 540 RBL 1 WL 208 PER DWG: 143A0060 REV: - AND SRM 51-40-02; [02] VERIFIED CORRECTIVE ACTION 1.
